Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1970, Volume 38, Issue 5

Another Type of Risk Aversion<661:ATORA>2.0.CO;2-D
p. 661-665

Emmett Keeler, Richard Zeckhauser

This paper introduces the concept of size-of-risk aversion, discusses its mathematical properties, and relates it to other measures of risk aversion. Decision makers whose utility functions display size-of-risk aversion will pay greater percentage premiums over fair actuarial value to insure against risks of greater magnitude.

Log In To View Full Content